# SDR CA030205002

- Difficulty date: January 25, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 32,849 hours
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT YYZ/LHR, ACFT DIVERTED TO YUL, DUE TO LT. ENGINE COMPRESSOR STALL. ENGINE SHUT DOWN. RESTARTED BUT HIGH VIBRATION, AND RISING EGT. SO ENGINE SHUT DOWN AGAIN.ACFT REMOVED FROM SERVICE TO CARRY OUT BOROSCOPE AND INVESTIGATION.
